×

zbMATH — the first resource for mathematics

Paracompactness in fuzzy topological spaces. (English) Zbl 0642.54006
This paper introduces two different types of paracompactness in the setting of fuzzy spaces, both of which are good extensions and have pleasing properties.
Reviewer: R.Lowen

MSC:
54A40 Fuzzy topology
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Jiang, J.-G, Paracompact fuzzy topological spaces, Acta univ. sichuan nat sci., 3, 47-51, (1981), [Chinese] · Zbl 0483.54004
[2] Pu, S.-L, On locally finite collections in fuzzy topological spaces, Fuzzy math., 2, 45-52, (1983), [Chinese] · Zbl 0541.54010
[3] Wang, G.-J, A new fuzzy compactness defined by fuzzy nets, J. math. anal. appl., 94, 1-23, (1983) · Zbl 0512.54006
[4] Lowen, R, A comparison of different compactness notions in fuzzy topological spaces, J. math. anal. appl., 10, 147-160, (1979) · Zbl 0409.54008
[5] Pu, P.-M; Liu, Y.-M, Fuzzy topology 1: neighborhood structure of a fuzzy point and Moore-Smith covergence, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
[6] Liu, Y.-M, Compactness and Tychonoff theorem in fuzzy topological spaces, Acta math. sinica, 24, 260-268, (1981), [Chinese] · Zbl 0495.54004
[7] Lowen, R, Fuzzy topological spaces, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[8] Peng, Y.-W, Topological structure of a fuzzy function space—the pointwise covergent topology and compact open topology, Kexue tongbao (English ed.), 29, 289-292, (1984) · Zbl 0551.54006
[9] Hutton, B; Reilly, L, Separation axioms in fuzzy topological spaces, Fuzzy sets and systems, 3, 93-104, (1980) · Zbl 0421.54006
[10] Li, Z.-F, Compactness in fuzzy topological spaces, Kexue tongbao, 14, 836-838, (1983), [Chinese]
[11] Martin, H.W, Weakly induced fuzzy topological spaces, J. math. anal. appl., 78, 634-639, (1980) · Zbl 0463.54007
[12] Erceg, M.A, Metric spaces in fuzzy set theory, J. math. anal. appl., 69, 205-230, (1979) · Zbl 0409.54007
[13] Liang, C.-H; Liang, C.-H, Some problems on fuzzy metric spaces, Kexue tongbao, A monthly journal of science, 29, No. 2, 155-158, (1984), [Chinese] · Zbl 0582.54004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.